# SDR QXEA200700126

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,058 hours, 27,446 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1692F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 12,603 hours, 18,399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2260 - ON TAXI LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED.  OAT WAS +5C.  WINDSHIELD DID NOT FEEL HOT TO THE TOUCH.  MAINTENANCE REPLACED THE LEFT WINDSHIELD HEAT CONTROLLER AND COMPLIED WITH OPERATIONAL TEST OF THE WINDSHIELD HEATING SYSTEM IAW DHC-8 AMM TASK 30-41-00-710-801.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
